# SDR SWI2025F00073

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N570GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10111
- Aircraft time: 41,478 hours, 31,033 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL COMING FROM CAPTAIN SIDE FLOOD LIGHT, ALSO ODOR AND SMOKE LITTLE BIT.    (FLIGHT 4725)    FOUND TERMINAL BLOCK IN CAPTAINS SIDE FACIA PANEL FLOODLIGHT DS76 SHORTING OUT. REMOVED AND REPLACED THE FLOODLIGHT IN REFERENCE WITH AMM 33-11-05. OPS CHECK GOOD AT THIS TIME
